# SDR AALA202510063022

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 21,756 hours, 5,987 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R8 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER BELOW LIMITS. MAINTENANCE SERVICED R8 CYLINDER PER AMM 52-10-00 OK FOR SERVICE.
